# SDR HNAA2017012300027

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 68,928 hours, 77,213 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 3170800151608
- Condition: Failed
- Location: Nr 2 Ac
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 AC GENERATOR FAILED. WOULD NOT RESET. NO VOLTS OR LOADS.  REMOVED AND REPLACED THE NR 2 AC GENERATOR AND GCU IAW WORKCARD 24-20-11R, AND 24-21-11. GROUND RAN AIRCRAFT , OPS AND LEAKED CHECKED GOOD.
